# SDR HALA2018101000489

- Difficulty date: October 9, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 36,823 hours, 5,991 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 43793490001
- Part serial: 00734
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUP - ETOPS SIGNIFICANT SYSTEM -  ON LANDING ENG 1 MINOR FAULT ECAM.// ACCOMPLISHED TSM 73-25-81-801-934-A FOUND LO OIL PRESS FAULT #1 ENG, REMOVED AND REPLACED #1 ENGINE LO OIL PRESSURE SWITCH PER AMM 79-34-15-000-804-A/400-804-A OPS/LEAK CK GOOD NO FAULTS ON GND SCAN DURING ENGINE RUN, OK FOR SVC.
